Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marcoinny

Accutane and Penis dryness

Guest max_powers585

you know what ur problem is....ur putting the pussy on a pedestal

Share this post


Link to post
Share on other sites

*headdesk* I know a good deal of you folks are still at the age where the word "penis" is very funny, but for the rest of it, let's try and be semi-civilized adults, alright?

Anyhow, to the original poster, tane does dry out the body, so what you're experiencing is probably normal. (I can't say for sure because I'm a girl, but I'd imagine that's normal). I think Walk the Wire's advice of lotion (I'd use frangrence free to lessen chances of irratation!) sounded good.

Share this post


Link to post
Share on other sites

To answer your question without any unnecessary jokes...

Yes, the dryness is because of accutane, and it might stick around for quite a while. After my first course of accutane I had dryness problems for a few months.

Use lube to prevent any painful irritation.

Share this post


Link to post
Share on other sites

omg, while we are on this subject have any of you guys had a cyst on their nutsack?

I woke up one morning after I had sex, and i thought I had herpes or something, i swear i screamed so loud... So i called the girl up i was like DO YOU HAVE HERPES!!!!

She was like, "No, Why are you asking"... i was like "Oh, no reason" (casually)

Anyway, i went to my doctor and he said it was a cyst.. I was like, are you kidding me? I have NEVER had cystic acne in my life, now I had the biggest cyst i have ever seen on my nutsack.

So basically, to make a long story short, I went to the derm and got an injection...it hurt like hell. But not as much as the huge ass cyst on my nutsack did.

Lesson learned: no more sex for a month or two :\

Share this post


Link to post
Share on other sites
*headdesk* I know a good deal of you folks are still at the age where the word "penis" is very funny, but for the rest of it, let's try and be semi-civilized adults, alright?

Anyhow, to the original poster, tane does dry out the body, so what you're experiencing is probably normal. (I can't say for sure because I'm a girl, but I'd imagine that's normal). I think Walk the Wire's advice of lotion (I'd use frangrence free to lessen chances of irratation!) sounded good.

Share this post


Link to post
Share on other sites

No problem. :) Tane is a pretty serious drug and it has some pretty serious side effects for some people. You can't always call your doctor, so it takes alot of guts to ask questions like these, but they are valid questions and thus deserve valid answers.

Ow, that sounds painful, Lazy! I occasionally get cysts on my underarms, and once in a while, on my twat, too. Not all cysts are acne related, some are just ingrown hairs or just infections. It happens, no big deal.

Share this post


Link to post
Share on other sites

OH MY GOD..... sometimes when i start to pee it sprays all skew and stuff,,,,,,! i thought i had bladder problems.another side effect...geez

Share this post


Link to post
Share on other sites

Use vaseline or something.

As for the people spraying like hoses when they're pissing, maybe you're not holding it right. Take some lessons playing the flute.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×